The best person to ask is your pharmacist. I found out by sheer chance that mine had worked in Oncology for 15 years and she knew a lot that was helpful for me as I went through my anastrozole phase.
Another thing you might consider is asking for a different brand for your next HT prescription. Oncologists and pharmacists will say it’s nonsense as the brands are all the same but they aren’t. The base they used for the actual HT can make a difference in how the body reacts. There’s a LOT of anecdotal evidence in these forums to indicate that certain brands are better tolerated, such as Accord.
As for venlafaxine, it’s not an easy SSRI and brings lots of potential side effects on its own. It isn’t a drug you can just pop now and then. If you increase your dose, only do it after there’s been sufficient time (weeks) for the original dose to work its magic. If that fails, increase the dose if that’s what you’ve been advised but remember these change the chemistry of the brain and you can’t just drop the dose again. Well, you can but you’d be pretty ill. The reduction needs to be gently tapered over several weeks to avoid unpleasant withdrawal symptoms.
I hope this combination works for you. Having breast cancer is bad enough. Having to have hormone-suppressing drugs adds fuel to the fire, then along come the side effects and you wonder if it will ever end. Don’t ever suffer in silence or be fobbed off if you feel the drug combination isn’t helping. For now, you have 2 powerful drugs, each with their own side effects to manage, but the hope that your hot flushes will ease. Fingers crossed x